# SDR SWAA2024083013844

- Difficulty date: July 18, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL11.5 WL156<[01] EVALUATED CORROSION ON STRAP BS 767+6 RBL 11.5 WL 156; FOUND TO BE OUT OF LIMITS; RECEIVED NEW STRAP AND APPLIED WHITE ENAMEL; NEW STRAP TO BE INSTALLED ON FAULT TTG8Q00TTPUL;[02] VERIFIED CORRECTIVE ACTION STEP 1.
